MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. DAKO COVERSTAINER; AUTOMATED SLIDE STAINER

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. DAKO COVERSTAINER; AUTOMATED SLIDE STAINER
Model Number CS100
Medical Device Problem Codes Break (1069); Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While there was no direct, or indirect, user harm reported for this event; it is being reported due to the potential for harm if the event were to reoccur.The instrument experienced a similar failure mode related to reportable complaint with injury, reference number mdr 3003423869-2023-00084, (b)(4), agilent (b)(4).Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.Agilent technologies initiated a recall april 2024 with the scope of notifying all coverstainer customers of the following issue: the lower door that opens to the reagent bottles is cracking and/or breaking off in the upper corner of the plexiglass; recall event id 94439.Capa01211 has addressed the issue and the investigation has been completed.Agilent technologies has determined the root cause as such; the lower door support bracket, which connects the hinges to the lower door, is only attached to the plexiglass and not to the metal frame which is the main support structure of the lower door.The weight of the plexiglass door is in turn cracking/breaking at this joint.Customers have been notified of this issue via a customer letter.Agilent technologies worked with the manufacturer to re-design the support bracket for the lower door hinges, so the weight of the lower door assembly is not supported by the plexiglass, but by the metal frame of the lower door.This new bracket is being verified for effectiveness; once completed this bracket will be installed at the customer's next service visit."e1 address - line 1: (b)(6).".
 
Event or Problem Description
It has been reported by the china customer that the lower door to the coverstainer was broken.Images are available confirming the door is broken in the upper corner.The field service engineer (fse) went on site and confirmed that the lower door was broken.The fse serviced the instrument and replaced the lower door.The instrument has been repaired, it is fully operational and is available to the user.The customer was able to complete staining.

Brand Name
DAKO COVERSTAINER
Common Device Name
AUTOMATED SLIDE STAINER
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, sgp 76892 3
SN  768923
Manufacturer Contact
angela bandy
1834 state highway 71 west
cedar creek, TX 78612
3026338121
MDR Report Key21945839
Report Number3003423869-2025-00031
Device Sequence Number8720354
Product Code KPA
UDI-Device Identifier05700571112571
UDI-Public(01)05700571112571(11)170719
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment,Notification,Recall,Repair
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS100
Device Catalogue NumberCS10030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1919-2024
Patient Sequence Number1
Patient SexUnknown